MAUDE Adverse Event Report: MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND SELECTSITE; CATHETER, PERCUTANEOUS
Model Number C304-HIS
Medical Device Problem Codes Accessory Incompatible (1004); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that intra-operative the guide catheter was slit and the internal wire of the catheter wrapped around the his bundle lead and dislodged it from the patient, and also apparently damaged the lead.A proximal stiffness of the catheter was noted near the hub, where the wire/lead had an interaction and is suspected to have caused lead dislodgement, high his lead impedance and no capture.The lead was attempted/not used and was replaced.The catheter was replaced.It was reported that the second catheter exhibited a slitting issue, and part of wire of the catheter was stuck in the slitter.Slitting was completed with another product.It was noted that the second catheter was not bent, and wire used to flex the catheter was straight.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The shaft of the delivery catheter was spiral slit.There was an issue with the catheter shaft.The peeling/slitting/splitting was not slit on the center of hub of the delivery catheter.The hub of the catheter was damaged.Visual analysis of the delivery catheter indicated damage during use.The analyst noted the delivery catheter was returned without the dilator and slitter.Slitting did not start on the centerline of the hub on the delivery catheter.Slitting had started and terminated at 3 locations on the hub of the delivery catheter.The shaft of the delivery catheter was spiral slit and had exposed the deflection wire at 11 cm.There were chatter marks from the slitter on the shaft of the delivery catheter.The deflection wire was coiled within the shaft of the delivery catheter from spiral slitting.Slitting had terminated at 37.5 cm with the deflection wire housing damaged at that point.The shaft of the delivery catheter was cut from 37.5 cm to the distal end of the delivery catheter shaft.Stiffness could not be evaluated as the delivery catheter was damaged during use.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected: update to fdc code.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SELECTSITE
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21343051
Report Number9612164-2025-00683
Device Sequence Number18106442
Product Code DQY
UDI-Device Identifier00763000147013
UDI-Public00763000147013
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K183493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2026
Device Model NumberC304-HIS
Device Catalogue NumberC304-HIS
Device Lot Number0012235983
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2025
Supplement Date Received by Manufacturer02/26/2025
04/17/2025
Initial Report FDA Received Date02/10/2025
Supplement Report FDA Received Date02/27/2025
04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale